Stability of Explicit Time Discretizations for Solving Initial Value Problems.
Numerische Mathematik, Tome 37 (1981), pp. 61-92
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
stability regions, parabolic problems, hyperbolic problems, high order methods, explicit time discretization methods, Runge-Kutta methods, linear multistep methods, predictor-corrector methods, cyclic methods
@article{NUMA_1981__37_132718,
author = {O. Nevanlinna and R. Jeltsch},
title = {Stability of {Explicit} {Time} {Discretizations} for {Solving} {Initial} {Value} {Problems.}},
journal = {Numerische Mathematik},
pages = {61--92},
year = {1981},
volume = {37},
zbl = {0457.65054},
url = {http://geodesic.mathdoc.fr/item/NUMA_1981__37_132718/}
}
O. Nevanlinna; R. Jeltsch. Stability of Explicit Time Discretizations for Solving Initial Value Problems.. Numerische Mathematik, Tome 37 (1981), pp. 61-92. http://geodesic.mathdoc.fr/item/NUMA_1981__37_132718/